# SDR RAAA99B2008

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK  PER CARD C53002, FOUND GROVE WORN IN FUS SKIN AT BS 690 AND STR 25R.  INSTALLED REPAIR IAW SRM 53-30-3 FIG 1.  M54 NR 36.
